# SDR FDEA201103171058

- Difficulty date: March 17, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR FOUND AT RT INBD FLAP LOWER SKIN.  FOUND NOT IAW APPROVED DATA. REPAIR REMOVED AND NEW REPAIR ACCCOMPLISHED PER SRM 57-50-01 REV 46, REPAIR 1 FIG 201.  COMPLIED WITH E.O. 1-5100-7-5001 A5 PART 1 .  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
